# SDR SWAA2024100344795

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 58,420 hours, 29,962 cycles
- Engine: Cfmint CFM567B242
- Engine time: 62,283 hours, 30,059 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 876621
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE #2 FAILURE DURING CLIMB OUT. SHUT DOWN PER ENGINE OR ENGINE SEVERE DAMAGE OR SEPARATION QRC. ENGINE FIRE BOTTLE NOT DISCHARGED NO FIRE INDICATION.<
